Alert archive / Colorado / Special Weather Statements in 2021
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at May 18, 2021, 3:48 PM MDT for Kiowa County, Colorado. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2021, 3:48 PM MDT (21:48 UTC)
- Expired
- May 18, 2021, 4:30 PM MDT
- In force
- 42 min
- Issued by
- NWS Pueblo, CO
County Kiowa County, CO
The radar
The Pueblo radar (KPUX), 102 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 853 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
089
WWUS85 KPUB 182148
SPSPUB
Special Weather Statement
National Weather Service Pueblo CO
348 PM MDT Tue May 18 2021
COZ095-096-182230-
Western Kiowa County CO-Eastern Kiowa County CO-
348 PM MDT Tue May 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KIOWA COUNTY UNTIL 430 PM
MDT...
At 348 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sweetwater Reservoir, or 25 miles northwest of Lamar, moving
northwest at 15 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Haswell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3827 10290 3852 10331 3853 10317 3861 10317
3861 10291 3839 10273
TIME...MOT...LOC 2148Z 138DEG 12KT 3839 10288
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 18, 3:34 PM MDT, 14 minutes earlier.
Area forecast discussion, May 18, 3:34 PM MDT, 14 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 334 PM MDT Tue May 18 2021 .SHORT TERM...(This evening through Wednesday) Issued at 251 PM MDT Tue May 18 2021 Main Forecast Concerns/Challenges: 1) Scattered storms across the plains, with a few stronger storms capable of producing small hail and gusty winds. Cold air funnels will also remain possible through early evening. 2) Returning showers and storms on Wednesday. Widespread severe weather is not expected at this time, however, there is some risk for burn scar flash flooding in the afternoon. The slow moving upper level system responsible for continued precip development across much of southern CO, is still in place. Some additional light snow showers are expected over the higher terrain through early this evening, however, additional amounts are expected to be light. With this expected trend, decided to cancel the Winter Weather Advisory across the Sangre de Cristo and Wet mountains. Scattered storms continue to develop this afternoon, and expect them to persist into early evening, likely developing back west towards parts of the I-25 corridor. As was expected, the storms have remained sub-severe and expect that to continue given the weaker CAPE and shear. Several reports of funnels, or cold air funnels, have been noted this afternoon and do expect this possibility to continue. The environment is not supportive of tornadic development, however, the upper low overhead and some surface convergent axes in place will continue to support the possibility for these funnels. The potential for burn scar flash flooding has lowered today, however, do think some of the development lifting north and west could approach the burn scars. At this time, think the Spring Burn Scar would be most at risk into this evening if they arrive prior to diminishing this evening. The upper level system will shift east on Wednesday, though the area will remain under cyclonic flow and with some moist upslope flow remaining in place. This will support developing shower and storms again during the day on Wednesday. At this time, instability and shear look to be weak and don't think the severe risk is high. However, do think this development could impact the burn scars, and will need to monitor for the potential of burn scar flash flooding once again in the afternoon. .LONG TERM...(Wednesday night through Tuesday) Issued at 251 PM MDT Tue May 18 2021 As the broad upper low continues to push eastwards, a new low will be dropping down from the northwest, which should assist in giving us continued unsettled weather for the first portion of the long- term forecast period. Thursday...The SPC currently has our area outlooked for Marginal- Slight risk for severe weather on Thursday. A lee trough is expected to develop over the eastern plains as a shortwave passes over, giving us a tighter moisture gradient to the east and giving us some better potential for lift. Models differ a bit on resolved CAPE over the plains Thursday afternoon, but are typically falling in the realm of 800-1500 J/kg, with the NAM being the most aggressive and setting up 2200 over the southeast plains. Multiple models are also resolving between 35-45 knots of 0-500 mb bulk shear later in the day, with some curved hodographs present near the KS border and southern I-25 corridor. However, the limiting factor there will be whether available instability will be able to break the cap in place, which may limit convective potential. The best conditions for severe weather still appear to be north of our area, in NE Colorado, but some isolated strong to severe storms will certainly be possible over the east and southeast plains late Thursday afternoon-evening. Current forecast and model guidance implies the potential for critical fire weather conditions over the San Luis Valley for Thursday as well, but given recent precipitation things should be wet enough to where it is doubtful any highlights will be needed. Friday...The next upper low will grow closer on Friday and steadily increase the flow aloft. Winds clear down to the surface are expected to increase and become gusty as the remnants of the previous low begin to merge with the new low. This outcome is being resolved fairly consistently among models, and they all show an intensifying system that promotes an optimistic setup for thunderstorms. Very strong speed shear is expected to persist over the majority of the eastern plains Friday afternoon, while a healthy amount of moisture at the low levels should be advected up from the Gulf of Mexico. Looking at severe parameters, the main limiting factor for convective activity will be instability. So far, models are resoling pretty modest amounts of CAPE, only around 1000 J/kg or so over the plains, although there are a few small pockets with a couple hundred more. However, forecast soundings are still resolving fairly moist mid-levels, likely due to the advection of Pacific moisture thanks to the intensification of the upper low, which will act to decrease mid-level lapse rates and decrease CAPE. However, even with limited instability, the shear at lower levels is expected to be so strong, if some storms do manage to fire it is likely that they will rotate, which will allow them all of the enhanced features that come with a mesocyclone, including enhanced risks of hail and severe wind gusts. Tornadoes can also not be ruled out entirely. Ensembles are also still resolving these parameters well, especially increases in average wind speed over Friday and Saturday, although ensemble spreads for precipitation still vary, given that any expected thunderstorms will likely be more scattered and organized. Saturday...Saturday will feature a very similar setup to Friday, with the upper low only moving slightly to the NNE. Additionally, the ample low-level moisture and high shear will also be in place again. The main difference that could make a difference in the forecast is much drier mid-levels. Several of the long-term models are resolving drier mid-levels over the eastern plains Saturday afternoon, which will increase lapse rates and CAPE values. Models currently place convection along the southeast plains late in the afternoon, but overall the strength, timing, and location of convection will depend on the exact location and strength of the upper low. Thunderstorms that do form will easily be able to rotate (hodographs look a bit more curved than Friday), meaning concerns for severe hail and wind are also a bit higher than Friday, as well as the tornado threat. Flash flooding will also be possible over burn scars and urban areas. For now, as it is a bit far out, will have to monitor the synoptic setup as it evolves over the next few days, but the concern is still there. Sunday and Onwards....The upper low will eject to the northeast starting on Sunday, meaning that the vast majority of the good thunderstorm dynamics will be pushed to the northeast of our area as well. However, given the ambient moisture expected to remain in the area, a few lingering showers and thunderstorms could stick around for the afternoon, mainly over the mountains and Raton Mesa areas. Monday and Tuesday appear dry, as some brief ridging builds in over the area. Temperatures should remain seasonably warm through the entire long term forecast period, with highs over the plains and valleys expected to range from mid-70s to mid-80s. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 251 PM MDT Tue May 18 2021 KALS...VFR expected through the forecast period, although radar is still picking up a few light rain showers in the area. Winds should remain from the NE around 10 mph or less, weakening through tonight. KCOS...VFR conditions have returned as the rain has departed the area, although some lingering showers will stay in the vicinity for a few more hours. Clouds should remain low around MVFR through about 06Z tonight, where winds will lighten and clouds will raise back to VFR. There is a chance that the precipitation to the far southeast will impact the terminal later tonight, but currently confidence in the models is too low to include it with certainty in the TAFs, but will likely need to add VCTS at least later when confidence is higher in the high-res models. KPUB...Currently VFR conditions prevail with SE winds. The rain showers have left the area and clouds have begun to lessen. Current confidence on rain near the terminal around 00Z this evening have gone up as thunderstorms are being seen on radar to the SE and slowly making their way in that general direction. Overall calm conditions should stick at the terminal until the precipitation makes it there, and after the showers pass over VFR conditions are expected to return through the end of the forecast period. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RODRIGUEZ LONG TERM...GARBEROGLIO AVIATION...GARBEROGLIO
Hazardous weather outlook, May 18, 11:53 AM MDT, 3 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1153 AM MDT Tue May 18 2021 COZ058>089-093>099-191800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1153 AM MDT Tue May 18 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated thunderstorms are possible across the region this afternoon. The highest chance of storms will be along and south of Highway 50, and especially closer to the the Colorado and New Mexico border. Small hail and wind gusts to 45 mph will be possible with the strongest storms. Snow will fall across the higher elevations of the mountains, mainly through this afternoon. Several inches of additional snowfall is expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Dryline thunderstorms will be possible during the afternoon and evening on Thursday over the plains. Main concerns will be large hail, damaging winds, and isolated tornadoes. Friday and Saturday show higher potential for severe storms over the plains, but will largely depend on the strength and location of the upper low pressure system. Main risks will also be large hail, damaging winds, and isolated tornadoes. Heavy rains could also pose a concern for burn scar areas, along with any other areas that have experienced heavy rain. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon over the mountains. RODRIGUEZ/GARBEROGLIO
In the hours before
Special weather statement, May 18, 12:29 PM MDT, 3 hours 19 minutes before
Special Weather Statement National Weather Service Pueblo CO 1229 PM MDT Tue May 18 2021 COZ099-181900- Springfield Vicinity/Baca County CO- 1229 PM MDT Tue May 18 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACA COUNTY UNTIL 100 PM MDT... At 1229 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles south of Campo, or 15 miles north of Boise City, moving north at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Campo. LAT...LON 3723 10265 3719 10224 3699 10234 3700 10264 TIME...MOT...LOC 1829Z 186DEG 12KT 3696 10251 mw
Special weather statement, May 18, 12:46 PM MDT, 3 hours 2 minutes before
Special Weather Statement National Weather Service Pueblo CO 1246 PM MDT Tue May 18 2021 COZ099-181915- Springfield Vicinity/Baca County CO- 1246 PM MDT Tue May 18 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA COUNTY UNTIL 115 PM MDT... At 1246 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles west of Campo, or 23 miles south of Springfield, moving north at 15 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Campo. LAT...LON 3700 10286 3732 10286 3731 10229 3700 10230 TIME...MOT...LOC 1846Z 186DEG 11KT 3708 10272 mw
Special weather statement, May 18, 1:41 PM MDT, 2 hours 7 minutes before
Special Weather Statement National Weather Service Pueblo CO 141 PM MDT Tue May 18 2021 COZ093-094-097>099-182030- Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO- Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO- La Junta Vicinity/Otero County CO- 141 PM MDT Tue May 18 2021 ...SPECIAL WEATHER STATEMENT FOR OTERO...PROWERS...BACA...EASTERN LAS ANIMAS AND BENT COUNTIES UNTIL 230 PM MDT... At 137 PM MDT, Doppler radar was showing a broad area of isolated thunderstorms across the southeast plains, moving north at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Lamar, La Junta, Springfield, Rocky Ford, Las Animas, Holly, Swink, Walsh, Granada, Cheraw, Pritchett, Vilas, Campo, Hartman, Kim, Branson, Two Buttes, Delhi and Higbee. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3700 10403 3809 10403 3815 10205 3700 10204 TIME...MOT...LOC 1937Z 165DEG 7KT 3735 10296
Special weather statement, May 18, 1:45 PM MDT, 2 hours 3 minutes before
Special Weather Statement National Weather Service Pueblo CO 145 PM MDT Tue May 18 2021 COZ071-072-074>089-093-094-182045- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft- Southern San Luis Valley- Western/Central Fremont County Below 8500 Ft- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Canon City Vicinity/Eastern Fremont County- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-La Junta Vicinity/Otero County-Wet Mountains above 10000 Ft- Pueblo Vicinity/Pueblo County Below 6300 Feet- Wet Mountains between 6300 and 10000Ft- Wet Mountain Valley Below 8500 Ft-Pikes Peak above 11000 Ft- Crowley County-Eastern Las Animas County- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Southern Sangre De Cristo Mountains Above 11000 Ft- Northwestern Fremont County Above 8500Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- 145 PM MDT Tue May 18 2021 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... Southwestern Otero County in southeastern Colorado... Huerfano County in southeastern Colorado... Eastern Fremont County in central Colorado... Teller County in central Colorado... Eastern Custer County in southeastern Colorado... Eastern Costilla County in south central Colorado... El Paso County in east central Colorado... Western Las Animas County in southeastern Colorado... West central Crowley County in southeastern Colorado... Pueblo County in southeastern Colorado... A weather system over Colorado will favor the development of showers or thunderstorms and weak funnel clouds for the next few hours. These weak funnels can extend thousands of feet down from the base of the parent cloud, and typically last for only a few minutes then dissipate. However,on rare occasions, they can briefly reach the ground and cause minor damage. If you are in Colorado, be alert for the possibility of seeing a funnel cloud, and if you do, call your local law enforcement agency, and they will relay your report to the national weather service. If you are a weather spotter for the national weather service in pueblo, please call our office directly if you spot a funnel cloud. If a funnel cloud comes close to the ground near you, go to a place of safety, preferably in a sturdy building.
Special weather statement, May 18, 2:49 PM MDT, 59 minutes before
Special Weather Statement National Weather Service Pueblo CO 249 PM MDT Tue May 18 2021 COZ093-182115- La Junta Vicinity/Otero County CO- 249 PM MDT Tue May 18 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO COUNTY UNTIL 315 PM MDT... At 249 PM MDT, Doppler radar was tracking a strong thunderstorm near Higbee, or 18 miles south of La Junta, moving west at 10 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Higbee. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3781 10344 3765 10341 3765 10371 3782 10374 TIME...MOT...LOC 2049Z 073DEG 8KT 3772 10350
Special weather statement, May 18, 3:48 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
348 PM MDT Tue May 18 2021
COZ095-096-182230-
Western Kiowa County CO-Eastern Kiowa County CO-
348 PM MDT Tue May 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KIOWA COUNTY UNTIL 430 PM
MDT...
At 348 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sweetwater Reservoir, or 25 miles northwest of Lamar, moving
northwest at 15 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Haswell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3827 10290 3852 10331 3853 10317 3861 10317
3861 10291 3839 10273
TIME...MOT...LOC 2148Z 138DEG 12KT 3839 10288The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 6:11 PM MDT | Special Weather Statement | PUB | Crowley, Las Animas, Otero, Pueblo | 49 min |
| May 17, 6:12 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| May 17, 6:20 PM MDT | Special Weather Statement | PUB | Prowers | 25 min |
| May 17, 6:23 PM MDT | Special Weather Statement | PUB | Teller | 37 min |
| May 17, 6:29 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| May 17, 6:29 PM MDT | Special Weather Statement | PUB | Baca | 61 min |
| May 17, 6:53 PM MDT | Special Weather Statement | PUB | Baca | 37 min |
| May 17, 6:56 PM MDT | Special Weather Statement | PUB | Crowley, Las Animas, Otero | 49 min |
| May 17, 6:57 PM MDT | Special Weather Statement | PUB | Teller | 48 min |
| May 17, 7:06 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 69 min |
| May 17, 7:43 PM MDT | Special Weather Statement | PUB | Bent, Crowley, Otero | 47 min |
| May 17, 8:14 PM MDT | Special Weather Statement | PUB | Bent, Prowers | 46 min |
| May 17, 8:29 PM MDT | Special Weather Statement | PUB | Otero | 46 min |
| May 17, 8:41 PM MDT | Special Weather Statement | PUB | Bent | 19 min |
| May 17, 9:00 PM MDT | Special Weather Statement | PUB | Bent, Prowers | 45 min |
| May 17, 9:43 PM MDT | Special Weather Statement | PUB | Bent, Crowley, Kiowa, Prowers | 47 min |
| May 18, 9:06 AM MDT | Winter Weather Advisory | PUB | Alamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 3 more | 6 hr |
| May 18, 9:36 AM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 3 hr |
| May 18, 12:29 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
| May 18, 12:46 PM MDT | Areal Flood Warning | PUB | Custer, Pueblo | 7 hr |
| May 18, 12:46 PM MDT | Special Weather Statement | PUB | Baca | 29 min |
| May 18, 1:41 PM MDT | Special Weather Statement | PUB | Baca, Bent, Otero, Prowers | 49 min |
| May 18, 2:49 PM MDT | Special Weather Statement | PUB | Otero | 26 min |
| May 18, 4:08 PM MDT | Special Weather Statement | PUB | Kiowa | 37 min |
| May 18, 4:41 PM MDT | Special Weather Statement | PUB | El Paso | 49 min |
| May 18, 4:44 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| May 18, 5:39 PM MDT | Special Weather Statement | PUB | Fremont | 51 min |
Nearby
Special Weather Statements in Colorado, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.